# SDR FDEA200810174387

- Difficulty date: October 17, 2008
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 82,838 hours, 22,523 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: NCA624628
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP NLG W/W FOUND CRACK ON VERTICAL WEB.  REPAIRED WEB IAW SRM 53-30-00 FIG 6 SHT 2-3 VOL I.
